August 10th – 12th 2018

No Additional Charge for Seminars or Special 2-hour Workshops
ELECTIVE WORKSHOPS (Shaded Blocks): $25 each
SPECIAL 5 for $100 when ordered at same time

Select block for more info

Presenters Enrollment Dates

From 09/01/2018 to 10/01/2018

Hello , if you are a presenter, click on an available slot to register. If you are registering for a Seminar or Workshop, click on a Presenter to see more info and register.

Click Here to View the NGH Convention Map of Room Names

07:00 am
 

 

 

 

 

 

 

 

 

 

 

 

 

08:00 am

2018 Keynote AddressDwight Damon

09:00 am
 

 

 

 

 

 

 

 

 

 

 

 

 

#120914

Workshop 2 hours

Room: Salon A

Hypno-Humor…

Ron Eslinger

*Waiting Approval*

10:00 am
 

 

 

 

 

 

 

 

 

 

 

11:00 am
 

 

 

 

 

 

 

 

 

 

 

 

 

 

12:00 pm
 

 

 

 

 

 

 

 

 

 

 

 

 

01:00 pm
 

 

 

 

 

 

 

 

 

 

 

 

 

02:00 pm
 

 

 

 

 

 

 

 

 

 

#131411

Workshop 3 hours

Room: Salon B

How to Hypnotize the World…

David Ezzell

 

 

03:00 pm
 

 

 

 

 

 

 

 

 

 

 

 

04:00 pm
 

 

 

 

 

 

 

 

 

 

 

 

05:00 pm
 

 

 

 

 

 

 

 

 

 

 

 

 

06:00 pm
 

 

 

 

 

 

 

 

 

 

 

 

 

07:00 pm
 

 

 

 

 

 

 

 

 

 

 

 

 

08:00 pm
 

 

 

 

 

 

 

 

 

 

 

 

 

09:00 pm
 

 

 

 

 

 

 

 

 

 

 

 

 

 

10:00 pm
 

 

 

 

 

 

 

 

 

 

 

 

 

 

Click Here to View the NGH Convention Map of Room Names

07:00 am
 

 

 

 

 

 

 

 

 

 

 

 

 

 

08:00 am
 

 

 

 

 

 

 

 

 

 

 

 

 

09:00 am
 

 

 

 

 

 

 

 

 

 

 

 

 

10:00 am
 

 

 

 

 

 

 

 

 

 

 

 

 

11:00 am

 

 

 

 

 

 

 

 

 

 

 

12:00 pm
 

 

 

 

 

 

 

 

 

 

 

 

01:00 pm
 

 

 

 

 

 

 

 

 

 

 

 

 

02:00 pm
 

 

 

 

 

 

 

 

 

 

 

 

 

03:00 pm
 

 

 

 

 

 

 

 

 

 

 

 

 

 

04:00 pm
 

 

 

 

 

 

 

 

 

 

 

 

 

 

05:00 pm
 

 

 

 

 

 

 

 

 

 

 

 

 

 

06:00 pm

Social Hour (6:30 PM to 7:30 PM)

07:00 pm

Awards Banquet / Dancing (7:30 PM to Midnight)

Click Here to View the NGH Convention Map of Room Names

07:00 am
 

 

 

 

 

 

 

 

 

 

 

 

 

08:00 am
 

 

 

 

 

 

 

 

 

 

 

 

 

 

09:00 am
 

 

 

 

 

 

 

 

 

 

 

 

 

10:00 am
 

 

 

 

 

 

 

 

 

 

 

 

 

11:00 am
 

 

 

 

 

 

 

 

 

 

 

 

 

 

12:00 pm
 

 

 

 

 

 

 

 

 

 

 

 

 

 

01:00 pm
 

 

 

 

 

 

 

 

 

 

 

 

 

 

02:00 pm
 

 

 

 

 

 

 

 

 

 

 

 

 

 

03:00 pm
 

 

 

 

 

 

 

 

 

 

 

 

 

 

04:00 pm

 

 

 

 

 

 

 

 

 

 

 

 

 

Map of the

BEST WESTERN ROYAL PLAZA HOTEL

Marlborough

Westborough

Sudbury

Sterling

Mens
Womens

Northborough

Boxborough

Hudson

Salon A

Salon B

Salon C

Weston

Southborough

Wayland

Duchess

Seminar

Mens
Womens
Mens
Womens

NGH Bookstore & Exhibit Area

Executive

NGH Corporate Office
Coués Cafe
Business Center
NGH Hosting Committee
Front Desk
Historical Exhibit
NGH Registration
All Star Grill
Game Room
Fitness Room
Swimming Pool
Zachary’s Dining Room
Lobby Entrance
Elevators
Royal Ballroom
Exit
Exit
Exit
Exit
Exit
Exit
Exit
Exit
Exit
Exit

2018 NGH Convention Schedule

Sunday-Thursday
August 5-9
NGH Summer Institute (Pre-Convention)
All Programs start at 9am
 Thursday, Aug 9  Exhibitor Registration (5pm)
Early Attendee Registration (5-9pm)
Convention Faculty Meeting (5:15pm)
NGH Certified Instructor Mtg. (6:30pm)
 Friday, Aug 10  Registration Opens (7am)
Keynote Address (8am)
Exhibit Hall Opens (9am-7pm)
Concurrent Seminars & Workshops (8am-6pm)
Clergy SIG Meeting (5:30pm)
Concurrent Workshops (7pm-9pm)
Stage Shows (7:30pm & 9:30pm)
 Saturday, Aug 11  Exhibit Hall (8am-4pm)
Concurrent Seminars & Workshops (8am-6pm)
Social Hour (6:30pm)
Banquet, Awards & Dancing (7:30pm)
 Sunday, Aug 12 Exhibit Hall (8am-4pm)
Concurrent Seminars & Workshops (8am-4pm)
Board Certification Exam (4pm)
Monday-Wednesday August 13-15  NGH Summer Institute (Post Convention)
All Programs start at 9am